# SDR AALA202410147317

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 65,801 hours, 27,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS FORWARD MEGAPHONE DOES NOT FUNCTION. REMOVED AND REPLACED FORWARD MEGAPHONE. PER DBF 2000-5.
